Some algebras without submultiplicative norms or positive functionals

Tom 116 / 1995

Michael J. Meyer Studia Mathematica 116 (1995), 299-302 DOI: 10.4064/sm-116-3-299-302

Streszczenie

We prove a conjecture of Yood regarding the nonexistence of submultiplicative norms on the algebra C(T) of all continuous functions on a topological space T which admits an unbounded continuous function. We also exhibit a quotient of C(T) which does not admit a nonzero positive linear functional. Finally, it is shown that the algebra L(X) of all linear operators on an infinite-dimensional vector space X admits no nonzero submultiplicative seminorm.

Autorzy

  • Michael J. Meyer

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek